# SDR UIEA2017061901034

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,697 hours, 18,454 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 02404578
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF EICAS MESSAGE,  THE RIGHT DUCT PRESSURE WAS AT 40-60 PSI , LEFT DUCT PRESSURE STABLE AT 30 PSI.  REMOVED AND REPLACED RIGHT PACK TEMP CONTROLLER IAW AMM 21-51-13, OPS CHECKED GOOD.
